I stopped my HIV meds 3 months ago & I'm still undetectable and CD4 counts in 600
May 11, 2013
I have been very depressed. I am on antidepressants (20mg Cytalopram daily) and .5 Lorazapam as needed for anxiety daily and Trazadone at bedtime but I still am in unstable housing and struggling financially and feel alone so I opted to just let HIV win. So three months ago I stopped all HIV meds (complera). I have remained undetectable and my cd4 count was 640 about where it was when I was taking the complera. My percentage went up even to 41%. That seems like I got healthier being off the HIV meds and has me questioning if doctors are over prescribing for pharmaceutical companies and the corrupt for profit industry. Could I be functionally cured? If not when will a decline come based on your best estimates of working with patients who take a medicine holiday?
Response from Dr. Holodniy
Although you don't indicate what your CD4 count was before starting treatment, we do see this phenomenon on occasion. I think you need a few more points on the line to see what the longer term trend will be.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Anal Sex Condom Broke Sign Of HIV AIDS
- Pain In Balls After Genital Rubbing Sign Of HIV AIDS
- Pain In Penis After Topping With Condom Does It Mean I Have HIV
- Penis Discharge After Mutual Masturbation Worried I Have HIV
- Vomiting After Anal Sex Without Condom Does It Mean I Have HIV
- How Long Does It Take Before Gonorrhea Causes Prostatitis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.